# SDR SWIA2020041750162

- Difficulty date: March 19, 2020
- Submitted: April 17, 2020
- Operation: Air carrier
- Aircraft: N980SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7955
- Aircraft time: 40,498 hours, 34,189 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE PAX DOOR HINGE FUSELAGE SIDE HAS MULTIPLE LOCATIONS OF ELONGATED HOLES FOR LUGS FROM LUG 1 TO 27.    (C-CHECK) RO 4/16/2020   INSTALLED THE PAX DOOR HINGE (FUSELAGE SIDE) REF. CRJ200 SRM AND BOMBARDIER REO AND BOMBARDIER DRAWING. PRESSURE CHECK IS GOOD.
